Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On an induction theorem for relative Grothendieck groups


Author: William H. Gustafson
Journal: Proc. Amer. Math. Soc. 35 (1972), 26-30
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1972-0297891-7
MathSciNet review: 0297891
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an improvement in the proof of Dress' induction theorem for relative Grothendieck rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0297891-7
Keywords: Induction theorem, relative Grothendieck group
Article copyright: © Copyright 1972 American Mathematical Society